The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 116 NO.3 / (2003))
Hexagonal Cricle Patterns and Integrable Systems : Patterns with Constant Angles
Alexander I. Bobenko, Tim Hoffmann,
Pages. 525-566
Abstract
Contents 1. Introduction
2. Hexagonal circle patterns with constant angles
3. Point and radii descriptions
4. Conformal description
5. Conformally symmetric circle patterns
6. Doyle circle patterns
7. Lax representation and dual patterns
8. The $z^c$ and $\log z$ patterns
9. Concluding remarks
Appendices
Appendix A. A Lax representation for the conformal description
Appendix B. Discrete equations of Toda type and cros-rations
Appendix C. Proofs of theorems 8.1 and 8.2
Key words
Mathmatical Subject Classification 52C26, 37K20, 37K60